EconPapers    
Economics at your fingertips  
 

The Characterization of the Variational Minimizers for Spatial Restricted -Body Problems

Fengying Li, Shiqing Zhang and Xiaoxiao Zhao

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We use Jacobi's necessary condition for the variational minimizer to study the periodic solution for spatial restricted -body problems with a zero mass on the vertical axis of the plane for equal masses. We prove that the minimizer of the Lagrangian action on the anti-T/2 or odd symmetric loop space must be a nonconstant periodic solution for any ; hence the zero mass must oscillate, so that it cannot be always in the same plane with the other bodies. This result contradicts with our intuition that the small mass should always be at the origin.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/845795.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/845795.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:845795

DOI: 10.1155/2013/845795

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:845795